Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Blood in stool, difficulty in urination. Are these stress related?

Hi this is malika i am suffering with blood in motions from last 2 days and also urine is running drop by drop and its paining too. I am normally a healthy person aith out any problems. But from past 2 months my body is becoming more heat day by day. I thought it was due to work stress . SO that i took leave to my office for a week an taken rest. But still the problem continuing and from past 2 days this new suffering started. Please hepl me here. Thanks in advance. malika
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.You are passing blood in stools and have difficulty in urination Please note that this can not be stress related.Get your routine Urine and stool examined confirm the infection Please take some antibiotics like Ciprofloxacin and Urinary antiseptic like Nitrofurantoin after consulting your family Dr .Drink plenty of water to ensure that you pass at least 1500cc of urine.Have a soft diet and fruits for couple of days.You should be fine in 3-4 days.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor